# SDR PAI520120717966

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: General aviation
- Aircraft: CGKWQ
- Make and model: Piagio P180
- Aircraft serial: 1095
- Aircraft time: 1,693 hours, 1,616 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: M520J5N
- Condition: Arced
- Location: Anti-Ice Sys
- Part time: 1,693 hours, 1,616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDSHIELD ANTI-ICE FOUND WITH INOPERATIVE SECTIONS DURING "B" CHECK.  FOUND RELAYS K59 AND K61 WITH POWER TERMINALS CONNECTING WIRING TO THE WINDSHIELD, ARCED AND BURNED CAUSING COMPLETE SEPARATION OF THE TERMINAL FROM THE RELAY.  THIS CONDITION COULD ALSO POSSIBLY CAUSE SMOKE IN THE COCKPIT.
